MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE
Model Number MAJ-1971
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Olympus medical systems corp.(omsc) investigated the device and could confirm the reported phenomenon.As a result of analyzing the components, omsc found that the main component of the white material was polyoxymethylene (polyacetal).Polyoxymethylene (polyacetal) is used for the cleaning tank of the oer-4 or a mouthpiece.The exact cause of the reported event could not be conclusively determined.However, omsc surmised that a piece of the mouthpiece or the cleaning tank got into the tube of maj-1971.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
During the preparation for use, the user found that there was a white foreign material in the tube of the product.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.

Brand Name
CONNECTING TUBE
Common Device Name
CONNECTING TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10761392
Report Number8010047-2020-08325
Device Sequence Number19644932
Product Code FEB
UDI-Device Identifier04953170329623
UDI-Public04953170329623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMAJ-1971
Device Lot Number¿¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1